# SDR UPS97823073

- Difficulty date: May 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1180-1200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, LONG 33L LWR FLANGE HAS EXFOLIATION CORROSION BETWEEN F/S 1180 TO 1200.  FABRICATED AND INSTALLED REPAIR ANGLE IAW DHC SK-894-955 REF UPS ENRG FILE NR DC8-53-1811.
